# SDR 95ZZZX3636

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3045S
- Make and model: Slnsby T67M260
- Aircraft serial: 2142
- Propeller: Hofman HOV123KV
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Condition: Slipped
- Location: Propeller
- Part time: 124 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

COUNTERWEIGHTS ON PROPELLER BLADES SLIPPING.  AIR CREW NOTICED INSTRUMENT'S VIBRATION DURING FLIGHT.  ON GROUND, MAINTENANCE CREW COULD NOT BALANCE PROPELLER.  NOTICED COUNTERWEIGHTS HAD SLIPPED OUT OF ORIGINAL POSITION.
